Hair loss and loss of appetite are side effects of Cellcept. Just try to eat 3 meals, n0 matter what it is -- you need the energy from food. Try for as much protein as you can tolerate. In my case Cellcept gave me back my brain, which was going...neuropsych tests indicated 15 IQ points lost (which came back with Cellcept, YAY!) Your stomach may be confused as it isn't getting enough food. Also make sure you aren't getting dehydrated, that can cause nausea.
I'm not sure who has prescribed the Cellcept but these are mostly side effects of it. The only thing that sounds even close to a prednisone issue is the need for extra sleep -- you might try going back to about
20-25 and see how you feel. If you've been on pred very long, lower than that point your taper off should be of smaller increments depending on how you feel. Some people can tolerate going down by 5 until 10mg, then go down by 1 after that (1 per week, 1 every 2 weeks, it varies.) Make sure that lower than 15 mg is watched by a dr who is very familiar w/prednisone - it is supplementing your adrenal glands where adrenaline is produced and going off it too quickly can cause you heart to stop.
Lynnwood, Lupus & Sjogren's ModeratorDIAGNOSING-LUPUS & LUPUS-RESOURCES
"Life is far too important to be taken seriously" - Oscar Wilde